MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA NAVICROSS 0.018"; CATHETER, PERCUTANEOUS

TERUMO CORPORATION, ASHITAKA NAVICROSS 0.018"; CATHETER, PERCUTANEOUS
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the tip of the involved navicross broke off in the patient.Doctor stated that the patient was ok.The event occurred inta-operative.The procedure outcome was completed.The patient was not injured, and surgical intervention was not required.Additional information was received on (b)(6) 2022 : procedure taking place, when the tip of the navicross broke off inside the patient was pad below the knee case.The navicross broke off below the knee and were able to remove the navicross tip from the patient's anatomy.Surgical intervention was not required.There was no tortuous anatomy experienced during the procedure.The original procedure was completed as intended.
 
Additional Manufacturer Narrative
Udi: lot number was unknown, di no: (b)(4).Implanted date: device was not implanted.Explanted date: device was not explanted.Phone number: requested, unknown.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.Since the lot number was unknown, the manufacturing record and the shipping inspection record could not be reviewed.Information on products with the involved product code in the past three (3) years (november 2019 - as of november 2022) were investigated.As a result, it was confirmed that no deviations or nonconformities related to the involved event had occurred.A search of the complaint file in the three (3) years (november 2019 - as of november 2022) found no other similar report with the involved product code from other facilities.Based on the investigation result, for products of the involved product code in the past, no deviations or nonconformities related to the involved event had occurred, and no other similar report from other facilities were found.Since the actual sample and cine image were not sent, the cause of occurrence could not be clarified.The instructions for use (ifu) has the following warning and directions for use.Warnings and precaution - carefully handle the product under fluoroscopy.If any resistance is felt while handling the product, immediately stop the manipulation and find out the cause to avoid damage to blood vessels and separation or breakage of the product.Directions for use - 3.Advance the guide wire and the product to the target vessel under fluoroscopy.Please see mdr 2243441-2022-00030 for the importer report.Terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.

Brand Name
NAVICROSS 0.018"
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
gina digioia
reg. no. 2243441
950 elkton blvd
elkton, MD 21921
6402040886
MDR Report Key15867843
Report Number9681834-2022-00240
Device Sequence Number20505531
Product Code DQY
UDI-Device Identifier04987892077319
UDI-Public04987892077319
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173799
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberNC18151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Initial Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown